| Catalog Number |
SRM-755 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
06/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv and rupture.
Event or Problem Description
Patient reported "hardening and lifting".Later, healthcare professional reported "capsular contracture, baker grade iv".Later healthcare professional reported "rupture".This record is for the right side.Device was explanted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events rupture, visibility/palpability and capsular contracture was received on november 06,2025 with lot number 2981567.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed broken device through microscopic inspection assessed as fold flaw opening.No further actions are required as it is not related to the manufacturing process.¿ visibility/palpability : unable to observe through visual inspection as it is a physiological phenomenon.¿ capsular contracture : unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (stress marks and crease) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.Additional, changed, and/or corrected data: d.9., h.2., h.3., h.6.